Payvand, Morad, Jahdi, Sadigheh, maleki sarvestani, Hamid Reza. (1400). A New Algorithm of the Variational Inequality Problems with Application on the Asymmetric Traffic Equilibrium Problem. , 7(34), 157-168.
Morad Ali Payvand; Sadigheh Jahdi; Hamid Reza maleki sarvestani. "A New Algorithm of the Variational Inequality Problems with Application on the Asymmetric Traffic Equilibrium Problem". , 7, 34, 1400, 157-168.
Payvand, Morad, Jahdi, Sadigheh, maleki sarvestani, Hamid Reza. (1400). 'A New Algorithm of the Variational Inequality Problems with Application on the Asymmetric Traffic Equilibrium Problem', , 7(34), pp. 157-168.
Payvand, Morad, Jahdi, Sadigheh, maleki sarvestani, Hamid Reza. A New Algorithm of the Variational Inequality Problems with Application on the Asymmetric Traffic Equilibrium Problem. , 1400; 7(34): 157-168.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب